Real Analysis Exchange

Errata: Typical Continuous Functions are not Chaotic in the Sense of Devaney

Roy A. Mimna

Full-text: Open access

Abstract

The author gives corrected statements of results in [M] and a corrected proof of Theorem 1 of [M].

Article information

Source
Real Anal. Exchange, Volume 27, Number 1 (2001), 397-400.

Dates
First available in Project Euclid: 6 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.rae/1212763981

Mathematical Reviews number (MathSciNet)
MR1778547

Zentralblatt MATH identifier
1012.37010

Subjects
Primary: 26A18: Iteration [See also 37Bxx, 37Cxx, 37Exx, 39B12, 47H10, 54H25] 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Keywords
Devaney's chaos sensitive dependence on initial conditions typical continuous functions

Citation

Mimna, Roy A. Errata: Typical Continuous Functions are not Chaotic in the Sense of Devaney. Real Anal. Exchange 27 (2001), no. 1, 397--400. https://projecteuclid.org/euclid.rae/1212763981


Export citation

References

  • S. J. Agronsky, A. M. Bruckner, and M. Laczkovich, Dynamics of typical continuous functions, J. London Math. Soc. 40(2) (1988) 227-243.
  • L. S. Block and E. M. Coven, Maps of the interval with every point chain recurrent, Proc. Amer. Math. Soc. 98(3) (1986) 513-515.
  • P. E. Kloeden, Chaotic difference equations are dense, Bull. Austral. Math. Soc. 15 (1976) 371–379.
  • R.A. Mimna, Typical continuous functions are not chaotic in the sense of Devaney, Real Analysis Exchange 25(2) (1999-2000) 947–953.